# SDR WTAA950036

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SFO - NACELLE FLAP ASYMMETRY REPORTED ON GROUND.  MAINTENANCE RESET AND INSPECTED FLAP SYSTEM, COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (W)
